MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404020
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the gore® tag® conformable thoracic stent graft with active control system instructions for use, adverse events that may occur and / or require intervention include access, delivery and deployment events (e.G.Deployment difficulties/failures).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On 27-jun-2024, the patient was treated for a zone 2 thoracic aortic dissection.The physician implanted a gore® tag® thoracic branch endoprosthesis aortic component tac123715a and a gore® tag® thoracic branch endoprosthesis side branch component tsb121506a.The physician then attempted to implant a gore® tag® conformable thoracic stent graft with active control system tgmr404020.Using the gray primary deployment handle, the physician deployed the device to its intermediate diameter.The physician then used the secondary deployment handle to fully open the device, but only about 50% of the device opened to the full diameter.The physician used a gore® molding & occlusion balloon catheter to complete deployment of the device.The device opened quickly and easily using the balloon, and was fully deployed.The patient tolerated the procedure.The physician has no opinion on the cause of the deployment issue.The delivery system was discarded at the facility.The physician was unaware of any malfunction or break in the deployment line.
 
Additional Manufacturer Narrative
The device evaluation determined the following: no device evaluation could be performed as the device was not returned.The report of partial secondary deployment could not be confirmed with the available information.No root cause for the reported inability to deploy to full diameter could be identified.A review of the manufacturing records indicated that the manufacturing lot met all pre-release specifications and at the time of manufacturing, there were no capas or ncrs related to this event.No images could be provided for an imaging evaluation.Based on the event description and this investigation, no manufacturing deficiencies could be confirmed, so no capa request is required.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19816479
Report Number2017233-2024-05141
Device Sequence Number8665439
Product Code MIH
UDI-Device Identifier00733132646852
UDI-Public00733132646852
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTGMR404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight153 KG